# SDR CALA2022102802987

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 28,523 hours, 10,326 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Filter
- Part number: NA
- Condition: Clogged
- Location: Eng #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG OIL FILTER BYPASS SCREEN. TOMC CONTACTED AND WERE ADVICED TO PERFORM REQUIRED INSPECTIONS BEFORE CREATING DIP IRW STEP 5.G.(7).(H).(1), AS WELL AS, REQUESTED INSPECTION OF OIL FILTER FOR DEBRIS. DEBRIEF OF CREW TOLD WAS #2 ENGINE FOLLOWED FIM 79-05 TASK 817, NO MSGS FOUND DURING BITE TEST AND CREW INFORMED THAT MSG ILLUMINATED ON CLIMB OUT AROUND FL 140, NEW OIL FILTER CLOGGING TRANSMITTER INSIDE PARTS BOX LOCATED NO OIL FILTER BYPASSED, PERFORMED INSPECTION OF CHIP DETECTORS MSG EXTINGUISHED WHEN THROTTLED BACK DOWN TO 40%, CAME BACK WHEN NEXT TO COCKPIT HANGER. AND SCAVAGE SCREENS UP TO AND INCLUDING STEP 5.G.(7).(H).(1) OF THROTTLE INCREASED, ALL OTHER INDICATIONS NORMAL, ENGINE WAS NOT AMM 79-00-00-200-804-F00 AND FOUND DEBRIS IN FWD SUMP SCAVANGE SHUT DOWN, INSTALLED NEW OIL FILTER CLOGGING TRANSMITTER ONTO #2 ENGINE IAW AMM REF 79-21-10-400-801-F00.
